A shorter proof to uniqueness of solutions of equations
- Publication Type:
- Journal Article
- Theoretical Computer Science, 1999, 216 (1-2), pp. 395 - 397
- Issue Date:
Copyright Clearance Process
- Recently Added
- In Progress
- Closed Access
This item is closed access and not available.
We give a very short proof of uniqueness of solutions of equations regarding observation congruence, the main notion of equality, over Milner's process calculus. © 1999 - Elsevier Science B.V. All rights reserved.
Please use this identifier to cite or link to this item: